# SDR CHQA200900007

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 12,137 hours, 9,909 cycles
- Engine: Allsn AE3007A
- Engine time: 8,267 hours, 8,318 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209015
- Condition: Missing
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE THE FLIGHT CREW NOTICED E1 OIL PRESSURE DROPPING INTO THE AMBER RANGE AND OIL QUANTITY WAS DOWN TO 3 QUARTS.  THE QRH WAS FOLLOWED AND POWER WAS REDUCED TO IDLE BUT THE PRESSURE CONTINUED TO DROP INTO THE RED RANGE.  E1 WAS THEN SHUTDOWN AS A PRECAUTION AND THE ACFT LANDED WITHOUT INCIDENT.  THE O-RINGS ON THE AFT SCAVENGE SUMP MAGNETIC CHIP DETECTOR WERE MISSING.  THE O-RINGS WERE INSTALLED AND THE ENGINE SERVICED WITH OIL WITH NO FURTHER DEFECTS NOTED.
